# SDR 20010409SG004

- Difficulty date: February 8, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757*
- Aircraft serial: 26244
- System (JASC): 2550 · Cargo Compartments
- Part: Tube
- Part number: 453N162513
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW OUT GRILL AFT CARGO COMPARTMENT RIGHT WALL, CRACKED AND BENT.  REPLACED DAMAGED TUBES IAW BOEING DRAWING 453N1625.  (M)
